# SDR 97ZZZX3510

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: ND00752200
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3294 - AIR TURN BACK DUE TO RIGHT ENGINE INTAKE HEAT LIGHT INTERMITTENT.  MAINTENANCE REPLACED RIGHT EXHAUST NOZZLE (PN NF24668-057 (08), THERMAL CONTROLLER (PN ND0075-2200), AND LOAD MONITOR (PN ND0075-1940).  ALL CHECKS GOOD.
